# SDR DALA2022020800817

- Difficulty date: February 5, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 52,751 hours, 35,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTED EMERGENCY EXIT SIGNS ABOVE LEFT AND RIGHT FORWARD OVERWING EMERGENCY EXITS WILL NOT ILLUMINATE DURING TEST. BOTH LIGHTS ARE POWERED BY POWER SUPPLY B5-121. REPLACED EMERGENCY LIGHT BATTERY ASSEMBLY IN POWER SUPPLY B5-121 IN REF WITH B717 AMM 33- 51. OPERATIONAL TEST WAS GOOD. OK FOR SERVICE. (LP #8303514)
